# SDR AALA20020189

- Difficulty date: February 15, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENTS AND GOUGES IN FUSELAGE SKIN STATION 218 TO STATION 256 BETWEEN LONGERON 18L TO LONGERON 20L.  INSTALLED PERMANENT REPAIR DOUBLERS STATION 214 TO STATION 262, LONGERON 16L TO LONGERON 21L PER SRM 53-04 FIG 12B SHEET 34 AND AARD 53-30-00-0.  (M)
